Advanced search
Start date
Betweenand

Saeed Tafazolian

CV Lattes


Universidade Estadual de Campinas (UNICAMP). Instituto de Matemática, Estatística e Computação Científica (IMECC)  (Institutional affiliation for the last research proposal)
Birthplace: Irã

bachelor's at Mathematics from Amirkabir University of Technology (2002), master's at Mathematics from Sharif University of Technology (2004) and doctorate at Mathematics from Associação Instituto Nacional de Matemática Pura e Aplicada (2008). (Source: Lattes Curriculum)

Research grants
Scholarships in Brazil
FAPESP support in numbers*
*Updated December 08, 2018
Most frequent collaborators in research granted by FAPESP
Contact researcher

Use this Research Supported by FAPESP (BV/FAPESP) channel only to send messages referring to FAPESP-funded scientific projects.


 

 

 

 

Scientific publications resulting from Research Grants and Scholarships under the grantee's responsibility (7)

(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)

Publications7
Citations15
Cit./Article2.1
Data from Web of Science

ARAKELIAN, NAZAR; TAFAZOLIAN, SAEED; TORRES, FERNANDO. ON THE SPECTRUM FOR THE GENERA OF MAXIMAL CURVES OVER SMALL FIELDS. Advances in Mathematics of Communications, v. 12, n. 1, p. 143-149, . Web of Science Citations: 0. (13/00564-1)

KAZEMIFARD, AHMAD; TAFAZOLIAN, SAEED; TORRES, FERNANDO. On maximal curves related to Chebyshev polynomials. FINITE FIELDS AND THEIR APPLICATIONS, v. 52, p. 200-213, . Web of Science Citations: 0. (17/19190-5)

TAFAZOLIAN, SAEED; TEHERAN-HERRERA, ARNOLDO; TORRES, FERNANDO. Further examples of maximal curves which cannot be covered by the Hermitian curve. Journal of Pure and Applied Algebra, v. 220, n. 3, p. 1122-1132, . Web of Science Citations: 5. (12/02255-3)

TAFAZOLIAN, SAEED; TORRES, FERNANDO. On the curve y(n) = x(m) + x over finite fields. JOURNAL OF NUMBER THEORY, v. 145, p. 51-66, . Web of Science Citations: 5. (12/02255-3)

TAFAZOLIAN, SAEED; TORRES, FERNANDO. On maximal curves of Fermat type. ADVANCES IN GEOMETRY, v. 13, n. 4, p. 613-617, . Web of Science Citations: 5. (12/02255-3)

KAZEMIFARD, AHMAD; TAFAZOLIAN, SAEED. A note on some Picard curves over finite fields. FINITE FIELDS AND THEIR APPLICATIONS, v. 34, p. 107-122, . Web of Science Citations: 0. (12/02255-3)

TAFAZOLIAN, SAEED; TORRES, FERNANDO. A note on certain maximal curves. COMMUNICATIONS IN ALGEBRA, v. 45, n. 2, p. 764-773, . Web of Science Citations: 0. (12/02255-3)

Distribution map of accesses to this page
Click here to view the access summary to this page.
Please report errors in researcher information by writing to: cdi@fapesp.br.
X

Report errors in this page


Error details: